MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS; KNEE TIBIAL INSERT
Catalog Number 02.12.E0311FR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 6 months after the primary, the patient came in reporting patella pain and the cause is unknown.The surgeon revised the poly and patella (same size).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 april 2024: lot 2245425: (b)(4) items manufactured and released on 16-feb-2023.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved.Batch review performed on 19 april 2024: moto partial knee 02.15.E026 moto e-cross patella ø26 (k202022) lot 2238170: (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 2027-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19143256
Report Number3005180920-2024-00257
Device Sequence Number15412371
Product Code JWH
UDI-Device Identifier07630971261563
UDI-Public07630971261563
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E0311FR
Device Lot Number2245425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight117 KG
Patient RaceWhite